MY calve hurts for 5 days ongoing , after being injected with botox to shrink the muscles, should I be worried?

I went to have both my calves injected with botox to shrink the muscle. 1 calve started hurting, not the same day or the next day, but like 2 or 3 days later, the pain already last for about a week, about scale of 4 I would say, and its not getting any better.Should I worry about it? It felt more like nerve pain than muscle soreness.If my nerve is damaged, or anything is damaged, will it be reversible? When will it go away?

Doctor Answers 3

Calf Pain Post Botox Treatment

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is unusual to have late onset calf pain after Botox injections. I recommend following up with your provider for an evaluation. 


Summit Emergency Medicine Physician

Calf pain post botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is best to follow up with your provider for an assessment.  Late onset calf pain would not be normal after botox injections.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 520 reviews

Calf pain

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would recommend follow up with your provider for evaluation. Calf pain is an atypical symptom to have.

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.